hrcak mascot   Srce   HID

Izlaganje sa skupa

CHANGES IN VALUES OF CHOLESTEROL AND TRYGLICERIDES AFTER WEIGHT LOSS DURING TREATMENT WITH ARIPIPRAZOLE IN A PATIENT WITH SCHIZOPHRENIA - Case report

Suzana Uzun ; University Department, Vrapče Psychiatric Hospital, Bolnička cesta 32, 10090 Zagreb, Croatia, University of Applied Health Studies, Mlinarska cesta 38, 10000 Zagreb, Croatia
Oliver Kozumplik ; University Department, Vrapče Psychiatric Hospital, Bolnička cesta 32, 10090 Zagreb, Croatia, University of Applied Health Studies, Mlinarska cesta 38, 10000 Zagreb, Croatia
Biserka Sedić ; University of Applied Health Studies, Mlinarska cesta 38, 10000 Zagreb, Croatia

Puni tekst: engleski, pdf (242 KB) str. 373-376 preuzimanja: 351* citiraj
APA 6th Edition
Uzun, S., Kozumplik, O. i Sedić, B. (2010). CHANGES IN VALUES OF CHOLESTEROL AND TRYGLICERIDES AFTER WEIGHT LOSS DURING TREATMENT WITH ARIPIPRAZOLE IN A PATIENT WITH SCHIZOPHRENIA - Case report. Psychiatria Danubina, 22 (2), 373-376. Preuzeto s https://hrcak.srce.hr/55885
MLA 8th Edition
Uzun, Suzana, et al. "CHANGES IN VALUES OF CHOLESTEROL AND TRYGLICERIDES AFTER WEIGHT LOSS DURING TREATMENT WITH ARIPIPRAZOLE IN A PATIENT WITH SCHIZOPHRENIA - Case report." Psychiatria Danubina, vol. 22, br. 2, 2010, str. 373-376. https://hrcak.srce.hr/55885. Citirano 04.08.2020.
Chicago 17th Edition
Uzun, Suzana, Oliver Kozumplik i Biserka Sedić. "CHANGES IN VALUES OF CHOLESTEROL AND TRYGLICERIDES AFTER WEIGHT LOSS DURING TREATMENT WITH ARIPIPRAZOLE IN A PATIENT WITH SCHIZOPHRENIA - Case report." Psychiatria Danubina 22, br. 2 (2010): 373-376. https://hrcak.srce.hr/55885
Harvard
Uzun, S., Kozumplik, O., i Sedić, B. (2010). 'CHANGES IN VALUES OF CHOLESTEROL AND TRYGLICERIDES AFTER WEIGHT LOSS DURING TREATMENT WITH ARIPIPRAZOLE IN A PATIENT WITH SCHIZOPHRENIA - Case report', Psychiatria Danubina, 22(2), str. 373-376. Preuzeto s: https://hrcak.srce.hr/55885 (Datum pristupa: 04.08.2020.)
Vancouver
Uzun S, Kozumplik O, Sedić B. CHANGES IN VALUES OF CHOLESTEROL AND TRYGLICERIDES AFTER WEIGHT LOSS DURING TREATMENT WITH ARIPIPRAZOLE IN A PATIENT WITH SCHIZOPHRENIA - Case report. Psychiatria Danubina [Internet]. 2010 [pristupljeno 04.08.2020.];22(2):373-376. Dostupno na: https://hrcak.srce.hr/55885
IEEE
S. Uzun, O. Kozumplik i B. Sedić, "CHANGES IN VALUES OF CHOLESTEROL AND TRYGLICERIDES AFTER WEIGHT LOSS DURING TREATMENT WITH ARIPIPRAZOLE IN A PATIENT WITH SCHIZOPHRENIA - Case report", Psychiatria Danubina, vol.22, br. 2, str. 373-376, 2010. [Online]. Dostupno na: https://hrcak.srce.hr/55885. [Citirano: 04.08.2020.]

Sažetak
Metabolic syndrome can contribute to significant morbidity and premature mortality and should be accounted for in the treatment of mental disorders. Patients with schizophrenia are at risk of undetected somatic comorbidity. Patients with schizophrenia
have metabolically unfavorable body composition, comprising abdominal obesity, high fat percentage and low muscle mass, leading
to increased risk of metabolic and cardiovascular diseases. Smoking, poor diet, reduced physical activity and alcohol or drug abuse are prevalent in people with schizophrenia and contribute to the overall cardiovascular disease risk. Side effects of antipsychotics may cause diagnostic problems in deciding regarding the origin of particular symptoms (somatic illness vs. side effects) during treatment of psychotic disorders. Bearing in mind frequent comorbidity between of psychotic and somatic disorders, early recognition of such comorbidity is important, as well as the selection of antipsychotics.
The aim of this article is to report a case of changes in values of cholesterol and tryglicerides after weight loss, during treatment
with aripiprazole in a patient with schizophrenia. This case report emphasizes the importance of regular monitoring of values of cholesterol and tryglicerides during treatment with antipsychotics.

Ključne riječi
schizophrenia; aripiprazole; cholesterol; tryglicerides; side effects

Hrčak ID: 55885

URI
https://hrcak.srce.hr/55885

Posjeta: 559 *